drug interactions

Hi, any advice, im on preds at the moment, had terrible pains in hips, back, and legs 1st dose,fine now apart from when i take my salbutamol my heart rate is like an express train. never done it before on 2 puffs and face tingling on one side, very strange. Is the prednisolone reacting with the blue one.

also i have to return about medication change as asthma not under control. I take symbicort, salbutamol, and singulair. Im No good on Serevent, causes massive attacks, what else is there out there to try. Desperate for some relief!

Is there anyone who knows about what drugs to sugest to GP.

Thanks Shirl.

1 Reply

  • pred is ok to take with blue inhaler. Sounds like seprate side effects, salbutamol will increase pulse. I have been known to get muscle pains when on high dose steriods. There is another combination inhaler but forgotten the name that might be worth trying but also please make sure any hayfever is sorted and controlled as it is effecting allot of us. There is some good steriod nasle sprays out there Im on a new one that controls me when the count gets higher.

You may also like...